Edgardo Ugalde
Edgardo Ugalde
Подтвержден адрес электронной почты в домене ifisica.uaslp.mx - Главная страница
Название
Процитировано
Процитировано
Год
Projection of Markov measures may be Gibbsian
JR Chazottes, E Ugalde
Journal of Statistical Physics 111 (5), 1245-1272, 2003
472003
Zero-temperature limit of one-dimensional Gibbs states via renormalization: the case of locally constant potentials
JR Chazottes, JM Gambaudo, E Ugalde
Ergodic Theory and Dynamical Systems 31 (4), 1109-1161, 2011
442011
A cryptosystem based on cellular automata.
J Urias, E Ugalde, G Salazar
Chaos (Woodbury, NY) 8 (4), 819-822, 1998
421998
Fractal dimensions for Poincare recurrences
V Afraimovich, E Ugalde, J Urías
Elsevier, 2006
362006
On the preservation of Gibbsianness under symbol amalgamation
JR Chazottes, E Ugalde
arXiv preprint arXiv:0907.0528, 2009
332009
Dynamical complexity of discrete-time regulatory networks
R Lima, E Ugalde
Nonlinearity 19 (1), 237, 2005
322005
Synchronization of cellular automaton pairs
J Urıas, G Salazar, E Ugalde
Chaos: An Interdisciplinary Journal of Nonlinear Science 8 (4), 814-818, 1998
291998
Entropy estimation and fluctuations of hitting and recurrence times for Gibbsian sources
JR Chazottes, E Ugalde
Discrete and Continuous Dynamical Systems - Series B 5 (3), 565 - 586, 2005
28*2005
Spectra of dimensions for Poincaré recurrences
V Afraimovich, J Schmeling, E Ugalde, J Urías
Discrete & Continuous Dynamical Systems 6 (4), 901, 2000
262000
A spatially extended model for residential segregation
A Aguilera, E Ugalde
Discrete Dynamics in Nature and Society 2007, 2007
192007
On the asymptotic properties of piecewise contracting maps
E Catsigeras, P Guiraud, A Meyroneinc, E Ugalde
Dynamical Systems 31 (2), 107-135, 2016
18*2016
On the finite-dimensional marginals of shift-invariant measures
JR Chazottes, JM Gambaudo, M Hochman, E Ugalde
Ergodic Theory and Dynamical Systems 32 (5), 1485, 2011
16*2011
An alternative construction of normal numbers
E Ugalde
Journal de théorie des nombres de Bordeaux 12 (1), 165-177, 2000
142000
Finite type approximations of Gibbs measures on sofic subshifts
JR Chazottes, L Ramirez, E Ugalde
Nonlinearity 18 (1), 445, 2004
122004
Regulatory dynamics of standard two-component systems in bacteria
BCL Olivera, E Ugalde, A Martínez-Antonio
Journal of theoretical biology 264 (2), 560-569, 2010
112010
On the density of directional entropy in lattice dynamical systems
V Afraimovich, A Morante, E Ugalde
Nonlinearity 17 (1), 105, 2003
112003
Traveling patterns in cellular automata
J Urías, G Salazar‐Anaya, E Ugalde, A Enciso
Chaos: An Interdisciplinary Journal of Nonlinear Science 6 (3), 493-503, 1996
101996
Self-similarity and finite-time intermittent effects in turbulent sequences
E Ugalde
Journal of Physics A: Mathematical and General 29 (15), 4425, 1996
101996
Exact scaling in the expansion-modification system
R Salgado-García, E Ugalde
Journal of Statistical Physics 153 (5), 842-863, 2013
92013
Diatom-inferred palaeoenvironmental changes of a Pliocene lake disturbed by volcanic activity
G Vilaclara, G Martinez-Mekler, E Cuna, E Ugalde
Journal of Paleolimnology 44 (1), 203-215, 2010
92010
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20